International Journal of Mathematics and Statistics Studies (IJMSS)

EA Journals

International Journal of Mathematics and Statistics Studies (IJMSS)

Vol 1, Issue 1, March 2013

On Univariate Offset Pearson Type II Model – Application to Live Data

Keywords: Bivariate Pearson Type 11 Model, Goodness of Fit, Univariate

Article Pages: 1-9


Algebraic Approach to Composite Integer Factorization

Keywords: Algebraic Decomposition, Algorithm, Composite Integer, Primes

Article Pages: 16-20


Factorization of Large Composite Integer

Keywords: Algebraic Approach, Algorithms, Composite Integer, Integer Factorization, Prime Differences, Primes

Article Pages: 39-44


Email ID:
Impact Factor: 7.80
Print ISSN: 2053-2229
Online ISSN: 2053-2210
Journal DOI:
Issue DOI:
Author Guidelines
Submit Papers
Review Status


Scroll to Top

Don't miss any Call For Paper update from EA Journals

Fill up the form below and get notified everytime we call for new submissions for our journals.